MathSciNet Relay Station
MathSciNet bibliographic data
MR2549691 (2010i:11164) 11R29 (11R18 11R23 11Y40)
Fukuda, Takashi; Komatsu, Keiichi Weber's class number problem in the cyclotomic $\Bbb Z\sb 2$-extension of $\Bbb Q$. Experiment. Math. 18 (2009), no. 2, 213–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement